He has been on focalin xr 20 mg my son lost alot of weight and I read the side effects on daytrana is lost of weight .. So it just don't make any since to put him on another medication that he will lose weight more.. Is this common side effect :: losing weight on daytrana ..or can he gain weight
I was going to say the same thing, almost ALL drugs for ADD/ADHD have weight loss as a side effect. Both my kids took stimulant meds for this when they were young. My youngest boy was so small and so thin. He was ADHD pretty bad and was on a higher dose and I used to give him the Walmart Equate brand supplement shake (its like Ensure but Walmart brand so cheaper) and I gave him the high protein ones-he liked the chocolate and strawberry best. We used them as quick breakfast and for bedtime snack. They can replace a meal. They have all the stuff you need in them so a person can live off them. It helped to keep weight on him and he seemed to be able to drink even when he didnt have much appetite. The stimulants just kill their appetite. Some kids get used to it and some dont. My son had a hard time keeping his weight up. My older son just flat out started refusing the meds once he got to high school because he lost so much weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 5 Nov 2009 • 4 answers
Posted 16 Nov 2009 • 1 answer
Posted 10 Feb 2012 • 2 answers
Posted 11 Mar 2012 • 1 answer